Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Eye problem after accident. Recommendations on medication?

hi this is rajiv on 14th dec 2012 i meet with an accident was on ventilator for 10 days now i am ok but there is a problem with my eyes i sometimes sees double right now i am taking levipil 500mg and doctoe has advised to take felicita -OD one time in a day will it really help me just want to know for my eyes. YYYY@YYYY
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Coks, Hi, Post trauma on ventilator and seeing double images may be due to Cranial nerve palsy or orbital bone fracture causing muscle entrapment, hypotropia ,enophthalmos etc.You have to rule out all these things.You need to be evaluated by a neurologist and an ophthalmologist who can rule out CN palsy and orbital bone fracture.You have to undergo a diplopia charting to know which Cranial nerve and extra ocular muscles are involved.You may require CT/MRI of brain and orbit.Some of the palsy may resolve in few months but muscle entrapment has to be operated .So don't panic now.Give some time .Wait for few weeks.If things are not settling then review with your doctor.....TC ..Dr Ajay Shanakr kar
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor